Communications in Mathematical Physics

Construction of solutions with exactly $k$ blow-up points for the Schrödinger equation with critical nonlinearity

Frank Merle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 129, Number 2 (1990), 223-240.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104180743

Mathematical Reviews number (MathSciNet)
MR1048692

Zentralblatt MATH identifier
0707.35021

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Merle, Frank. Construction of solutions with exactly $k$ blow-up points for the Schrödinger equation with critical nonlinearity. Comm. Math. Phys. 129 (1990), no. 2, 223--240. https://projecteuclid.org/euclid.cmp/1104180743


Export citation